# SDR SWAA2021082081054

- Difficulty date: May 26, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Crgo Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 500D; L.B.L. 24 - R.B.L. 24; W.L. 154. / REMOVED FCB AFT BULKHEAD LOWER CENTER SUPPORT BS 500D RECEIVED NEW LOWER CENTER SUPPORT; LOCATED; DRILLED; COUNTER SUNK NEW LOWER CENTER SUPPORT INSATLLED NEW LOWER CENTER SUPPORT BS 500D IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08; DWG # 143A7902; DWG # 143A9481. 7191U 04JUN20
